# SDR VNAA202401230002

- Difficulty date: January 15, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6905771076
- Condition: Dented
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON INBOARD GROUND SPOILER AT RH WING.  INBOARD GROUND SPOILER OF RH WING WAS REPAIRED PER REO NUMBER 690-57-71-076 REV -- .
